# SDR DALA2022090805995

- Difficulty date: August 4, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,064 hours, 19,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 DURING LAST C-CHECK (21NOV2018) AT STAG, ER/A 573161-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 176, IN THE RH WING LOWER SKIN AT STR L-9.5. FOLLOW ON ACTION IS REQUIRED FOR SECT. III INSPECTION, CORRECTIVE ACTION: ACCOMPLISH ER/A 573161-14AD REV. A SECTION III EXTERNAL HFEC INSPECTION AT AREA 'B' AND AREA 'C' PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR (2350325)
